Surely your doctor has tested beyond TSH and Free T4, since you are taking a T3 med. If not, then you should request testing for Free T3 along with the Free T4 and TSH. If the doctor resists then you should insist on it and don't take no for an answer. It is very important to know Free T3 level since it largely regulates metabolism and many other body functions. Scientific studies have shown that Free T3 correlated best with hypo symptoms, while Free T4 and TSH did not correlate at all.
A good thyroid doctor will treat a hypo patient clinically by testing and adjusting Free T3 and Free T4 as necessary to relieve symptoms, without being constrained by resultant TSH levels. Symptom relief should be all important, not just test results. At least your doctor knows not to be concerned with your suppressed level of TSH. Now you just need to get your free t3 tested to see if it is the cause of your symptoms or not. Many members, myself included report that symptom relief for them required that Free t3 was adjusted into the upper third of its range and Free T4 adjusted to around the middle of its range.
When you go back for more testing ,I also suggest that you test for Vitamin A, D, B12, and ferritin. These are important as well and need to be well above the lower end of their ranges. If you will get those done and post results and their reference ranges shown on the lab report, members will be glad to help interpret and advise further.
Fatigue can be a symptom of very low potassium levels, however, it's not one of the major symptoms and sonnytabby did not provide reference ranges, which vary lab to lab, so we don't know for sure that the levels are low.
Hello friend, not every health disorder is thyroid related. I have multiple disorders. Have to keep investigating various area's, till your fatigue is resolved. Cortisol/adrenal levels, Etc....
Lack of potassium can cause fatigue, for some severe fatigue.
Depending on the strength, water pill can cause to much urination, in turn cause potassium loss. Happened to me a few yrs ago, I urinate all salt/potassium from my system, then pass'd out.
How are you sleeping? Lack of sleep/sleep deprivation can also contribute to fatigue, feeling unusually tired, have to take daily naps. Sleep apnea can make a person feel this way, or wiped out.
If you/physician feel your thyroid levels are optimal, have physician monitor water pill/potassium levels more closely, also address possibility of sleep apnea and other disorders which can cause fatigue. Don't give up. Wishing you well.
Whenever taking a "water pill" and potassium supplement, one should always make sure to drink plenty of water, in order to prevent dehydration.
Not all salt is potassium.... major electrolytes in the body are sodium, chloride, potassium, magnesium (all various forms of salt)...... they must all be in balance and each have their own symptoms of deficiency, which can also overlap.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.